# SDR SWAA2017031312449

- Difficulty date: March 3, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 62,526 hours, 36,699 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1263938
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E SLAT LOWER SKIN CRACKED NEAR ACTUATOR RIB ATTACH FASTENER.   REPAIRED THE SKIN IAW SRM.
